# SDR HYIA20210903001

- Difficulty date: September 1, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N106CA
- Make and model: Cessna 402C
- Aircraft serial: 402C1020
- Aircraft time: 27,035 hours, 39,306 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 52111781
- Condition: Cracked
- Location: Carrythrough
- Part time: 27,035 hours, 39,306 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS IDENTIFIED AT THE RT SIDE OF LWR FWD CARRYTHROUGH SPAR CAP AT FASTENER LOCATION IN FWD ROW WHILE PERFORMING NDT PROCEDURE AS AMOC FOR AD2018-03-03R1.  THE CRACK WAS CONFIRMED BY BOLT HOLE EDDY CURRENT AFTER THE FASTENER WAS REMOVED.  THE WING JOINT FITTING ASSOCIATED WITH THESE FASTENER LOCATIONS WAS REPLACED WITH AN OEM PART ON FEBRUARY 27, 2017 (CESSNA SERVICE KIT SK421-152B) AND HAS ACCUMULATED 3304.2 SINCE INSTALLATION.
